Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


SORE FEELING OF THE SKIN
Nov 2, 2006

HELLO! I'VE BEEN TAKING TRUVADA & SUSTIVA COMBO FOR TWO YEARS NOW. I JUST RECENTLY SWITCHED TO ATRIPLA. WHILE I WAS ON THE FIRST REGIMEN, I HAD SORE FEELINGS IN MY SKIN IN THE LEGS AND ARMS. NOW THAT I'VE BEEN ON ATRIPLA I STILL HAVE THE SAME FEELING. IS THIS A SIDE EFFECT? SHOULD I BE WORRIED?? I ASKED MY DOCTOR AND HE SAID NOT TO BE WORRIED. PLEASE LET ME KNOW? DO YOU HAVE ANY IDEA WHY THIS IS HAPPENING?

Response from Dr. Henry

Atripla has the same HIV medication as were in Truvada + Sustiva so any side effect that a patient might have had on Truvada would often persist on Atripla. Your skin discomfort could be due to one of your HIV medications as an unusual (idiosyncratic) effect which I have encountered only several times for patients taking Sustiva. KH



Previous
buffalo hump treatment
Next
LipoSonix

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement